# SDR DALA2021080904533

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 92,116 hours, 41,355 cycles
- System (JASC): 5240 · Service Doors
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 3R DOOR HARD TO DISARM. CORRECTIVE ACTION: ADJUSTED 3R DOOR L/H GIRTBAR FLOOR FITTING & SYS TEST OF EMERGENCY MECHANISM GOOD IAW B757 AMM 52-11. OPS OF ARM/DISARM NORMAL. (1898989)
